# SDR ASAA2013092496057

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 19,667 hours, 6,093 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA9169
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 25,866 hours, 8,004 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SELECTED GROUND ON NR 2 ENGINE START SWITCH,  ON REACHING 25 N1 RAISED START LEVER, EGT ROSE TO 250 DEG.  BOX AROUND EGT STARTED FLASHING AND ENGINE UNWOUND. LOWERED START LEVER TO CUTOFF, CYCLED START SWITCH TO TRY AND MOTOR ENGINE, BUT STARTER WOULD NOT TURN ENG.  NO READING ON N2.  ACFT GROUNDED.  REPLACED NR 2 ENGINE STARTER IAW AMM 80-11-01. ACCOMPLISHED TEST 1 AND 3A IAW AMM 80-11-01.  NO LEAKS NOTED. OPS CHECKED GOOD.
